# SDR UALA2011011700241

- Difficulty date: January 13, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 56,389 hours, 21,132 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: ASNA215105
- Condition: Faulty
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RUDDER PEDAL ADJUST DOES NOT SPRING INTO SELECTED POSITION.   DROPS TO FLOOR WHEN PULL.  REPLACED PEDAL POSITION ADJ ASSY REF MM.  OPS CHECK NORMAL.
